# SDR HEEA967099

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Part number: 214070541103
- Condition: Cracked
- Location: Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN EXTRUSION P/N 40-275-6 IS INSTALLED IN TRACK P/N 214-070-541-103 THE TRACK CRACKS
